# SDR DL72S971028

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184203
- Condition: Cracked
- Location: L 1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING DOUBLER WAS FOUND TO HAVE A .625 INCH CRACK IN THE UPPER FWD CORNER OF THE L-1 DOOR CUTOUT.  THE SKIN IS M/F FROM 0.040 2024-T3 CLAD AND THE BONDED DOUBLER IS COMPOSED OF 0.036 2024-T3 CLAD.  TEMPORARY - LISTED ON SHTS 2-4 OF ER/A - PERMANENT - REMOVE EXISTING REPAIR DOUBLER AND ACCOMPLISH EO 4-59879-3AD WITHOUT DEVIATION.
